# SDR A6WA201643843

- Difficulty date: May 5, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 27,257 hours, 26,431 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL RECEIVED ANTI-SKID OTBD CAUTION MSG, ABORTED TAKEOFF.  BTMS WAS 4-4-3-1, ABORTED UNDER 40 KNOTS.
